MathSciNet Relay Station
MathSciNet bibliographic data
MR2103405 19K56 (15A66 57R15 58J22)
Murray, Michael K.; Singer, Michael A. Gerbes, Clifford modules and the index theorem. Ann. Global Anal. Geom. 26 (2004), no. 4, 355–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement